# SDR UIEA2018101002230

- Difficulty date: October 9, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,695 hours, 18,129 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Part serial: 2900NBSP
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS PER MCC REQUEST REMOVE AND REPLACE RIGHT PACK FLOW CONTROL VALVE. REMOVED AND REPLACED RIGHT PACK FLOW CONTROL VALVE. OP'S CHECK NORMAL, NO LEAKS IAW AMM & 21-51-01.
